RUS  ENG
Full version
JOURNALS // Sibirskie Èlektronnye Matematicheskie Izvestiya [Siberian Electronic Mathematical Reports] // Archive

Sib. Èlektron. Mat. Izv., 2017 Volume 14, Pages 1505–1523 (Mi semr889)

This article is cited in 4 papers

Mathematical logic, algebra and number theory

Alternative and Jordan algebras admitting ternary derivations with invertible values

V. N. Zhelyabin, A. I. Shestakov

Sobolev Institute of Mathematics, pr. Koptyuga, 4, 630090, Novosibirsk, Russia

Abstract: In this paper we prove analogues of H. Komatsu and A. Nakajima theorems (see [1]) for alternative and Jordan algebras. In particular, we give a description of alternative and Jordan algebras which have ternary derivations with invertible values.

Keywords: Alternative algebras, Jordan algebras, Cayley–Dickson algebra, Albert algebra, derivation, generalized derivation, ternary derivation.

UDC: 512.554

MSC: 17C70

Received October 23, 2017, published December 29, 2017

Language: English

DOI: 10.17377/semi.2017.14.130



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025